# SDR NACA2022083000001

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 85,297 hours, 14,393 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS ILLUMINATED TWICE/EXTINGUISHED AFTER 3 MINUTES. LEFT ENGINE HPSOV MESSAGE REMAINS. BITE TEST HPSOV BOX, INSPECTED HPSOV FOR DAMAGE, SECURED CLAMP, NO DEFECTS NOTED, MESSAGE CLEARED OPS CHECK OK.
